# SDR SWAA2023053151962

- Difficulty date: May 25, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS CONNECTED TO BATTERY PACK M1674 INOP<[01] TROUBLESHOT INOP LIGHTS ASSOCIATED WITH M1674 TO INOP BATTERY PACK.;[02] REPLACED BATTERY PACK M1675; PERFORMED GOOD TEST PER AMM 33-51-06-960-805;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2. TASK CARD COMPLETE.
